journal6 ›› 2004, Vol. 25 ›› Issue (1): 67-70.

• Key disciplines • Previous Articles     Next Articles

The Inverse Generalized Eigenvalue Problem for Jacobi Matrix


  1. ( Department of Math. and Computer Science, Jishou University, Jishou 416000, Hunan China)
  • Online:2004-03-15 Published:2012-11-06

Abstract: On the basis of analysing some inverse problems and Jacobi matrix in matrix theory, this paper presents a kind of inverse generalized eigenvalue problem for Jacobi matrix, a sufficient and necessary condition for the existence of the unique solut ion of the problem and the expression of the solution are given. A numerical example is provided.

Key words: Jacobi matrix, characteristic values, generalized eigenvalue, inverse problem

WeChat e-book chaoxing Mobile QQ